A unique continuation problem for holomorphic mappings

Xiao Jun Huang, Steven G. Krantz

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

The authors study analytic discs that are “attached to” a real sub-manifold having minimal smoothness. They prove a new uniqueness and regularity theorem by using the technique of the Riemann-Hilbert problem They also present a new method for constructing families of analytic discs that osculate a surface.

Original languageEnglish (US)
Pages (from-to)241-263
Number of pages23
JournalCommunications in Partial Differential Equations
Volume18
Issue number1-2
DOIs
StatePublished - Jan 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A unique continuation problem for holomorphic mappings'. Together they form a unique fingerprint.

  • Cite this